# SDR GTIA030132

- Difficulty date: February 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Forward Pit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD PIT STATIC ALTERNATE PORT DOUBLER BETWEEN L27L ND L26L STATION 446-463 IS CORRODED.  REMOVED DOUBLER.  INSTALLED NEW STATIC ALTERNATE PORT DOUBLER.  (M)
